MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE
Catalog Number SNAPSECURE
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one of medline's devices, the snapsecure foley securement device has 4 sharp prongs that puncture the foley catheter causing it to leak." "the prongs inside of the clip were definitely too sharp to be used with any plastic or rubber material as our foley catheters were.".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding the pins being too sharp, puncturing the catheter with respect to the snapsecure foley catheter securement device (snapsecure); the complaint stated that the device has 4 sharp prongs that puncture the foley catheter causing it to leak, and no patient harm or medical intervention was reported.A review of the history of ncmrs and deviations for the reported item found no abnormalities or similar issues, and a post-market retrospective review of the past 24 months preceding the reported issue revealed 0 additional complaints of the securement device puncturing the catheter with respect to snapsecure.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time; medline quality will continue to monitor for the issue through bi-weekly complaint meetings and quarterly trending analysis, and if a product is received or more information is made available, the complaint will be reopened and an investigation will be performed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SNAPSECURE FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50866861
Report Number1417592-2026-48500
Device Sequence Number10661378
Product Code EYJ
UDI-Device Identifier10193489010466
UDI-Public10193489010466
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECURE
Device Lot Number67024074503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown